# SDR JR2R20251006268

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17062232001
- Condition: Cracked
- Location: Zone 500
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LH HORIZONTAL TIP CAP END RIB IS CRACKED.   REPLACED
